# SDR SWAA2023021691551

- Difficulty date: January 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500D STRINGER 19R.<[01] DAMAGE FOUND AT FWD CARGO BAY GUSSET BS 500D STR-19R FOUND TO BE OUT OF LIMIT DUE TO NO LIMTE ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD;[03] REMOVED FWD CARGO BAY GUSSET AT BS 500D STRINGER 19R IAW SRM 51-40-02;[04] LOCATED AND DRILLED FWD CARGO BAY NEW GUSSET AT BS 500D STRINGER 19R P/N143A9481-5 IAW SRM 51-40-05 AND DWG 143A9481 REV A ;OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED OK TO INSTALL.;[06] INSTALLED ON FWD CARGO BAY NEW GUSSET AT BS 500D STRINGER 19R P/N143A9481-5 IAW SRM 51-40-02AND DWG 143A7902 REV:;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
